Some open problems in the theory of analytic multifunctions

TitleSome open problems in the theory of analytic multifunctions
Publication TypeJournal Article
Year of Publication2018
AuthorsBaribeau, L, Ransford, T
JournalDolomites Research Notes on Approximation
Volume11
Issue4
Pagination116-121
Date Published11/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsAnalytic multifunction, complete pluripolar set, plurisubharmonic function, pseudoconvex set
Abstract

After a brief historical introduction to analytic multifunctions, we discuss open problems relating to multifunction analogues of four classical results of complex analysis: the open mapping theorem, the identity principle, Picard’s theorem and Bloch’s theorem.

URLhttps://drna.padovauniversitypress.it/2018/4/11
DOI10.14658/pupj-drna-2018-4-11